Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 895-938 (1999)
Optimal Control of a Variational Inequality with Application to the Kirchhoff Plate Having Small Flexural Rigidity
J. Loví\v sekSlovak Techn. Univ., Fac. Civil Eng., Radlinskeho 11, 813 68 Bratislava, Slovak Republic
Abstract: This paper concerns an optimal control problem of elliptic singular perturbations in variational inequalities (with controls appearing in coefficients, right-hand sides and convex sets of states as well). The existence of an optimal control is verified. The applications to the optimal design of an elastic plate with a small rigidity and with inner (or moving) obstacle a primal finite element model is applied and convergence result is obtained.
Keywords: optimal control problems, singular perturbations in variational inequalities, convex sets, elastic plates with small rigidity, obstacles
Classification (MSC2000): 49A29, 29A27, 29B34
Full text of the article:
Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.